MathSciNet Relay Station
MathSciNet bibliographic data
MR926253 (89a:60192) 60J65
Saisho, Yasumasa; Tanaka, Hiroshi On the symmetry of a reflecting Brownian motion defined by Skorohod's equation for a multidimensional domain. Tokyo J. Math. 10 (1987), no. 2, 419–435.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement